B. Bank, M. Giusti, J. Heintz, and G. Mbakop, Polar varieties and efficient real equation solving: the hypersurface case, Journal of Complexity, vol.13, issue.1, 1997.

B. Bank, M. Giusti, J. Heintz, and G. M. Mbakop, Polar varieties and efficient real elimination, Mathematische Zeitschrift, vol.238, issue.1, pp.115-144, 2001.
DOI : 10.1007/PL00004896

B. Bank, M. Giusti, J. Heintz, and L. M. Pardo, Generalized polar varieties: geometry and algorithms, Journal of Complexity, vol.21, issue.4, pp.377-412, 2005.
DOI : 10.1016/j.jco.2004.10.001

B. Bank, M. Giusti, J. Heintz, and L. M. Pardo, Bipolar varieties and real solving of a singular polynomial equation, Jaen Journal of Approximation, vol.2, issue.1, pp.65-77, 2010.

B. Bank, M. Giusti, J. Heintz, and M. , Intrinsic complexity estimates in polynomial optimization, Journal of Complexity, vol.30, issue.4, pp.430-443, 2014.
DOI : 10.1016/j.jco.2014.02.005

URL : https://hal.archives-ouvertes.fr/hal-00815123

A. I. Barvinok, Feasibility testing for systems of real quadratic equations, Discrete & Computational Geometry, vol.13, issue.3, pp.1-13, 1993.
DOI : 10.1016/S0747-7171(10)80005-7

S. Basu, R. Pollack, and M. Roy, Computing roadmaps of semi-algebraic sets (extended abstract), Proceedings of the twenty-eighth annual ACM symposium on Theory of computing , STOC '96
DOI : 10.1145/237814.237857

, In STOC, pp.168-173, 1996.

S. Basu, R. Pollack, and M. Roy, On the combinatorial and algebraic complexity of quantifier elimination, Journal of the ACM, vol.43, issue.6, pp.1002-1045, 1996.
DOI : 10.1145/235809.235813

S. Basu, R. Pollack, and M. Roy, A New Algorithm to Find a Point in Every Cell Defined by a Family of Polynomials, Quantifier elimination and cylindrical algebraic decomposition, 1998.
DOI : 10.1007/978-3-7091-9459-1_17

S. Basu, R. Pollack, and M. Roy, Algorithms in real algebraic geometry, Algorithms and Computation in Mathematics, vol.10, 2006.
DOI : 10.1007/978-3-662-05355-3

URL : https://hal.archives-ouvertes.fr/hal-01083587

S. Basu and C. Riener, Bounding the equivariant Betti numbers of symmetric semi-algebraic sets, Advances in Mathematics, vol.305, pp.803-855, 2017.
DOI : 10.1016/j.aim.2016.09.015

S. Basu and C. Riener, Efficient algorithms for computing the Euler-Poincar?? characteristic of symmetric semi-algebraic sets, Ordered Algebraic Structures and Related Topics, p.51, 2017.
DOI : 10.1090/conm/697/14046

L. Blum, F. Cucker, M. Shub, and S. Smale, Complexity and real computation, 2012.
DOI : 10.1007/978-1-4612-0701-6

J. Bochnak, M. Coste, and M. Roy, Real algebraic geometry, 2013.
DOI : 10.1007/978-3-662-03718-8

B. Bonnard, J. Faugère, A. Jacquemard, M. Safey-el-din, and T. Verron, Determinantal Sets, Singularities and Application to Optimal Control in Medical Imagery, Proceedings of the ACM on International Symposium on Symbolic and Algebraic Computation, ISSAC '16, pp.103-110, 2016.
DOI : 10.1007/BF02713938

URL : https://hal.archives-ouvertes.fr/hal-01307073

L. Bröcker, On symmetric semialgebraic sets and orbit spaces, Banach Center Publications, vol.44, issue.1, pp.37-50, 1998.
DOI : 10.4064/-44-1-37-50

C. W. Brown and J. Davenport, The complexity of quantifier elimination and cylindrical algebraic decomposition, Proceedings of the 2007 international symposium on Symbolic and algebraic computation , ISSAC '07, pp.54-60, 2007.
DOI : 10.1145/1277548.1277557

L. Busé and A. Karasoulou, Resultant of an equivariant polynomial system with respect to the symmetric group, Journal of Symbolic Computation, vol.76, pp.142-157, 2016.
DOI : 10.1016/j.jsc.2015.12.004

J. Canny, The complexity of robot motion planning, 1987.

J. Canny, Some algebraic and geometric computations in PSPACE, Proceedings of the twentieth annual ACM symposium on Theory of computing , STOC '88, pp.460-467, 1988.
DOI : 10.1145/62212.62257

URL : http://nma.berkeley.edu/ark:/28722/bk0005d2z7t

J. Canny, Computing roadmaps in general semi-algebraic sets. The Computer Journal, 1993.
DOI : 10.1093/comjnl/36.5.504

URL : http://www.cs.berkeley.edu/~jfc/papers/93/road93.pdf

C. Chen, J. H. Davenport, F. Lemaire, M. Moreno-maza, B. Xia et al., Computing the real solutions of polynomial systems with the RegularChains library in Maple, ACM Communications in Computer Algebra, vol.45, issue.3/4, pp.166-168, 2012.
DOI : 10.1145/2110170.2110174

J. Cimpric, S. Kuhlmann, and C. Scheiderer, Sums of squares and moment problems in equivariant situations. Transactions of the, pp.735-765, 2009.

A. Colin, Solving a system of algebraic equations with symmetries, Journal of Pure and Applied Algebra, vol.117, issue.118, pp.195-215, 1997.
DOI : 10.1016/S0022-4049(97)00011-X

URL : https://hal.archives-ouvertes.fr/hal-01148896

J. H. Davenport and J. Heintz, Real quantifier elimination is doubly exponential, Journal of Symbolic Computation, vol.5, issue.1-2, pp.29-35, 1988.
DOI : 10.1016/S0747-7171(88)80004-X

URL : https://doi.org/10.1016/s0747-7171(88)80004-x

D. Djuki´cdjuki´c, V. Jankovi´cjankovi´c, I. Mati´cmati´c, and N. Petrovi´cpetrovi´c, The IMO compedium. A collection of problems suggested at the International Mathematical Olympiads, pp.1959-2004, 2006.

D. Eisenbud, Commutative algebra with a view toward algebraic geometry, Graduate Texts in Mathematics, vol.150, 1995.

H. Everett, D. Lazard, S. Lazard, and M. , The Voronoi Diagram of Three Lines, Discrete & Computational Geometry, vol.1, issue.4, pp.94-130, 2009.
DOI : 10.1016/j.comgeo.2004.02.007

URL : https://hal.archives-ouvertes.fr/inria-00186085

J. Faugère and S. Rahmany, Solving systems of polynomial equations with symmetries using sagbigröbner bases, Proceedings of the 2009 international symposium on Symbolic and algebraic computation, pp.151-158, 2009.

J. Faugère and J. Svartz, Solving polynomial systems globally invariant under an action of the symmetric group and application to the equilibria of N vortices in the plane, Proceedings of the 37th International Symposium on Symbolic and Algebraic Computation, ISSAC '12, pp.170-178, 2012.
DOI : 10.1145/2442829.2442856

J. Faugère and J. Svartz, Gröbner bases of ideals invariant under a commutative group: the nonmodular case, Proceedings of the 38th International Symposium on Symbolic and Algebraic Computation, pp.347-354, 2013.

K. Gatermann and P. A. Parrilo, Symmetry groups, semidefinite programs, and sums of squares, Journal of Pure and Applied Algebra, vol.192, issue.1-3, pp.95-128, 2004.
DOI : 10.1016/j.jpaa.2003.12.011

URL : https://doi.org/10.1016/j.jpaa.2003.12.011

L. Gournay and J. Risler, Construction of roadmaps in semi-algebraic sets, Applicable Algebra in Engineering, Communication and Computing, vol.192, issue.4, pp.239-252, 1993.
DOI : 10.1007/BF01200148

A. Greuet, F. Guo, M. Safey-el-din, and L. Zhi, Global optimization of polynomials restricted to a smooth variety using sums of squares, Journal of Symbolic Computation, vol.47, issue.5, pp.503-518, 2012.
DOI : 10.1016/j.jsc.2011.12.003

URL : https://hal.archives-ouvertes.fr/hal-00744605

A. Greuet and M. Safey-el-din, Probabilistic Algorithm for Polynomial Optimization over a Real Algebraic Set, SIAM Journal on Optimization, vol.24, issue.3, pp.1313-1343, 2014.
DOI : 10.1137/130931308

URL : https://hal.archives-ouvertes.fr/hal-00849523

D. Grigoriev and D. V. Pasechnik, Polynomial-time computing over quadratic maps i: sampling in real algebraic sets, computational complexity, vol.14, issue.1, pp.20-52, 2005.
DOI : 10.1007/s00037-005-0189-7

URL : https://hal.archives-ouvertes.fr/hal-00725128

D. Grigoriev and N. Vorobjov, Solving systems of polynomial inequalities in subexponential time, Journal of Symbolic Computation, vol.5, issue.1-2, pp.37-64, 1988.
DOI : 10.1016/S0747-7171(88)80005-1

L. C. Grove and C. T. Benson, Finite reflection groups, 1996.
DOI : 10.1007/978-1-4757-1869-0

F. Guo, M. Safey-el-din, and L. Zhi, Global optimization of polynomials using generalized critical values and sums of squares, Proceedings of the 2010 International Symposium on Symbolic and Algebraic Computation, ISSAC '10, pp.107-114, 2010.
DOI : 10.1145/1837934.1837960

URL : https://hal.archives-ouvertes.fr/hal-01292624

J. Heintz, M. Roy, and P. Solernó, Sur la complexit?? du principe de Tarski-Seidenberg, Bulletin de la Société mathématique de France, vol.118, issue.1, pp.101-126, 1990.
DOI : 10.24033/bsmf.2138

URL : http://www.numdam.org/article/BSMF_1990__118_1_101_0.pdf

J. Heintz, M. Roy, and P. Solernò, On the Theoretical and Practical Complexity of the Existential Theory of Reals, The Computer Journal, vol.36, issue.5, pp.427-431, 1993.
DOI : 10.1093/comjnl/36.5.427

J. Heintz, M. Roy, and P. Solernó, Single Exponential Path Finding in Semi-algebraic Sets, Part II: The General Case, Algebraic geometry and its applications, 1994.
DOI : 10.1007/978-1-4612-2628-4_28

D. Henrion, S. Naldi, and M. , Real root finding for determinants of linear matrices, Journal of Symbolic Computation, vol.74, pp.205-238, 2016.
DOI : 10.1016/j.jsc.2015.06.010

URL : https://hal.archives-ouvertes.fr/hal-01077888

H. Hong and M. Safey-el-din, Variant quantifier elimination, Journal of Symbolic Computation, vol.47, issue.7, pp.883-901, 2012.
DOI : 10.1016/j.jsc.2011.05.014

URL : https://hal.archives-ouvertes.fr/hal-00778365

E. Hubert, Invariant Algebraic Sets and Symmetrization of Polynomial Systems. working paper or preprint, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01254954

J. B. Lasserre, Moments, positive polynomials and their applications, World Scientific, 2009.
DOI : 10.1142/p665

C. Procesi, Positive symmetric functions, Advances in Mathematics, vol.29, issue.2, pp.219-225, 1978.
DOI : 10.1016/0001-8708(78)90011-7

URL : https://doi.org/10.1016/0001-8708(78)90011-7

C. Procesi and G. Schwartz, Inequalities defining orbit spaces, Inventiones Mathematicae, vol.51, issue.3, pp.539-554, 1985.
DOI : 10.1007/BF01388587

J. Renegar, On the computational complexity and geometry of the first-order theory of the reals. Part I: Introduction. Preliminaries. The geometry of semi-algebraic sets. The decision problem for the existential theory of the reals, Journal of Symbolic Computation, vol.13, issue.3, pp.255-352, 1992.
DOI : 10.1016/S0747-7171(10)80003-3

C. Riener, On the degree and half-degree principle for symmetric polynomials, Journal of Pure and Applied Algebra, vol.216, issue.4, pp.850-856, 2012.
DOI : 10.1016/j.jpaa.2011.08.012

URL : https://doi.org/10.1016/j.jpaa.2011.08.012

C. Riener, Symmetric semi-algebraic sets and non-negativity of symmetric polynomials, Journal of Pure and Applied Algebra, vol.220, issue.8, pp.2809-2815, 2016.
DOI : 10.1016/j.jpaa.2015.12.010

URL : http://arxiv.org/pdf/1409.0699

C. Riener, T. Theobald, L. J. Andrén, and J. Lasserre, Exploiting Symmetries in SDP-Relaxations for Polynomial Optimization, Mathematics of Operations Research, vol.38, issue.1, pp.122-141, 2013.
DOI : 10.1287/moor.1120.0558

URL : http://arxiv.org/pdf/1103.0486

M. Safey-el-din, Raglib (real algebraic geometry library), 2003.

M. Schost, Polar varieties and computation of one point in each connected component of a smooth real algebraic set, ISSAC'03, pp.224-231, 2003.
URL : https://hal.archives-ouvertes.fr/inria-00099649

M. Schost, A nearly optimal algorithm for deciding connectivity queries in smooth and bounded real algebraic sets, J. ACM, vol.6348, issue.6, pp.1-4837, 2017.
URL : https://hal.archives-ouvertes.fr/hal-00849057

M. Schost, Bit complexity for multi-homogeneous polynomial system solving application to polynomial minimization, Journal of Symbolic Computation, vol.87, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01319729

A. Seidenberg, A New Decision Method for Elementary Algebra, The Annals of Mathematics, vol.60, issue.2, pp.365-374, 1954.
DOI : 10.2307/1969640

O. V. Shchvartsman, Some remarks on the chevalley theorem. Functional Analysis and Its Applications, pp.237-238, 1982.
DOI : 10.1007/bf01081611

S. Steidel, Gr??bner bases of symmetric ideals, Journal of Symbolic Computation, vol.54, pp.72-86, 2013.
DOI : 10.1016/j.jsc.2013.01.005

I. Stewart, T. Elmhirst, and J. Cohen, Symmetry-Breaking as an Origin of Species, pp.3-54, 2003.
DOI : 10.1007/978-3-0348-7982-8_1

A. W. Strzebo´nskistrzebo´nski, Cylindrical Algebraic Decomposition using validated numerics, Journal of Symbolic Computation, vol.41, issue.9, pp.1021-1038, 2006.
DOI : 10.1016/j.jsc.2006.06.004

B. Sturmfels, Algorithms in invariant theory, 2008.
DOI : 10.1007/978-3-7091-4368-1

A. Tannenbaum and Y. Yomdin, Robotic manipulators and the geometry of real semialgebraic sets, IEEE Journal on Robotics and Automation, vol.3, issue.4, pp.301-307, 1987.
DOI : 10.1109/JRA.1987.1087105

N. M. Thiéry, Computing minimal generating sets of invariant rings of permutation groups with sagbigrobner basis, Discrete Mathematics and Theoretical Computer Science, vol.315, p.328, 2001.

V. Timofte, On the positivity of symmetric polynomial functions., Journal of Mathematical Analysis and Applications, vol.284, issue.1, pp.174-190, 2003.
DOI : 10.1016/S0022-247X(03)00301-9